# SDR FDEA202506060843

- Difficulty date: June 6, 2025
- Submitted: June 6, 2025
- Operation: Air carrier
- Aircraft: N852FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37723
- Aircraft time: 60,082 hours, 9,497 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 500 Flap
- Component: Flap, Boeing
- Component part number: 113W300321
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP LOWER SKIN FOUND DENT AT 300 MM FROM T/E AND 1700 MM FROM INBOARD SIDE OF FLAP. REPAIRED LH WING OTBD FLAP LOWER SKIN DENT AT 300MM FROM T/E AND 1700MM FROM   INBOARD SIDE OF FLAP AS PER B777 SRM 57-53-01-2R-2 & SRM 51-70-04-2R-1 REV 47.5 AND EA:G-  5750-T0383632 P1.TITLE:WING-FLIGHT SURFACES-LH OUTBD FLAP TE WEDGE LOWER SURFACE   DENT WITH DISBOND AT OTEF STA 99-SRM REPAIR-RSC TRACKING.DETAIL PLS REF TO   WRI:57506172.THIS IS A MAJOR REPAIR PER GMM 6-2-100.
